# SDR SWAA2024053177679

- Difficulty date: April 21, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY LEADING EDGE ON RAIL NUTPLATE LOCATED OFSS449 AT RT WING 2024-270034<[01] REPLACED INTERNAL CAVITY LEADING EDGE ON RAIL NUTPLATE LOCATED OFSS449 AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 112A4402 SHEETS 13 REV-.;[02] COMPLETED JOB
